# SDR CALA2025102010265

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N38473
- Make and model: Boeing 737924ER
- Aircraft serial: 38702
- Aircraft time: 39,562 hours, 14,339 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 205 SMELLS LIKE ROTTEN FISH.   CLEANED OVEN OK TO CONTINUE.
